MAUDE Adverse Event Report: COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G09504
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: additional common names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy.D2b: additional product codes: gbo; lje.H3: device evaluated by mfg? no device return to manufacturer anticipated.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the mac-loc hubs of two ultrathane mac-loc locking loop multipurpose drainage catheter detached.Upon removal ("pulling the tubing") of the drainage catheters from an unknown patient, both hubs were said to detach.It is unknown how long the devices had been in place.The user was able to complete the removal of both drains without any harm to the patient.No portion of the devices remained inside the patient.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding the event has been requested but is currently unavailable.
 
Event or Problem Description
In additional information received on 20mar2026, it was reported that the drains were not being removed when the detachment was noted; however, the drains were removed as a result of the hub separation.This occurred for 2 separate lots: 16627006 and 16623474.A photo provided by the customer confirms hub detachment from the catheter.This report captures hub separation occurring for lot 16627006.The additional complaint lot 16623474 is referenced in a report with patient identifier: (b)(6).
 
Additional Manufacturer Narrative
Additional information: b5, d4 - lot #, d4 - expiration date, d4 - primary udi number, h4 - device mfg date, e3.E3 - occupation: chief tech vascular institute & vascular admit & recovery unit.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Additional information: b5.Correction: d4 - lot #, d4 - expiration date, d4 - primary udi number, h4 - device mfg date (all unknown).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was discovered 26mar2026 that the lot numbers provided in additional information on 20mar2026 are incorrect, as they do not match the customer provided catalog number or photo of the device.The customer denies knowledge of other information available on the lot numbers.Therefore, the lot numbers will remain unknown; and this complaint file will capture both devices with unknown lot numbers (including the device from manufacturer reference #1820334-2026-00318).

Brand Name
ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Common Device Name
FGE; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23840583
Report Number1820334-2025-01576
Device Sequence Number9957912
Product Code FGE
UDI-Device Identifier00827002022782
UDI-Public(01)00827002022782(17)280603(10)16627006
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09504
Device Catalogue NumberULT14.0-38-25-P-6S-CLM-RH
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/20/2026
03/26/2026
04/27/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/24/2026
04/07/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown